The Poisson formula for the Radon transform and a numerical
Doklady Akademii Nauk, Tome 279 (1984) no. 4, pp. 780-784
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1984_279_4_a1,
author = {N. D. Vvedenskaya and S. G. Gindikin},
title = {The {Poisson} formula for the {Radon} transform and a numerical},
journal = {Doklady Akademii Nauk},
pages = {780--784},
year = {1984},
volume = {279},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1984_279_4_a1/}
}
N. D. Vvedenskaya; S. G. Gindikin. The Poisson formula for the Radon transform and a numerical. Doklady Akademii Nauk, Tome 279 (1984) no. 4, pp. 780-784. http://geodesic.mathdoc.fr/item/DAN_1984_279_4_a1/